IDEAS home Printed from https://ideas.repec.org/a/kap/jeczfn/v60y1994i3p255-279.html
   My bibliography  Save this article

The Slutsky matrix and homogeneity in intertemporal consumer theory

Author

Listed:
  • Michael Caputo

Abstract

No abstract is available for this item.

Suggested Citation

  • Michael Caputo, 1994. "The Slutsky matrix and homogeneity in intertemporal consumer theory," Journal of Economics, Springer, vol. 60(3), pages 255-279, October.
  • Handle: RePEc:kap:jeczfn:v:60:y:1994:i:3:p:255-279
    DOI: 10.1007/BF01227482
    as

    Download full text from publisher

    File URL: http://hdl.handle.net/10.1007/BF01227482
    Download Restriction: Access to full text is restricted to subscribers.

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    as
    1. LaFrance, Jeffrey T. & Barney, L. Dwayne, 1991. "The envelope theorem in dynamic optimization," Journal of Economic Dynamics and Control, Elsevier, vol. 15(2), pages 355-385, April.
    2. Caputo, Michael R., 1990. "How to do comparative dynamics on the back of an envelope in optimal control theory," Journal of Economic Dynamics and Control, Elsevier, vol. 14(3-4), pages 655-683, October.
    3. Cooper, Russel J & McLaren, Keith R, 1980. "Atemporal, Temporal and Intertemporal Duality in Consumer Theory," International Economic Review, Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association, vol. 21(3), pages 599-609, October.
    4. Lau, Lawrence J., 1976. "A characterization of the normalized restricted profit function," Journal of Economic Theory, Elsevier, vol. 12(1), pages 131-163, February.
    5. Hadley, G. & Kemp, M. C., 1971. "Variational Methods in Economics," Elsevier Monographs, Elsevier, edition 1, number 9780720436013 edited by Bliss, C. J..
    Full references (including those not matched with items on IDEAS)

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Caputo, Michael R., 2003. "The comparative dynamics of closed-loop controls for discounted infinite horizon optimal control problems," Journal of Economic Dynamics and Control, Elsevier, vol. 27(8), pages 1335-1365, June.
    2. repec:spr:joptap:v:98:y:1998:i:2:d:10.1023_a:1022685417012 is not listed on IDEAS

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:kap:jeczfn:v:60:y:1994:i:3:p:255-279. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla) or (Rebekah McClure). General contact details of provider: http://www.springer.com .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If CitEc recognized a reference but did not link an item in RePEc to it, you can help with this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.